MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE¿ TAPERED IMPLANT 5 X 8.5MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE¿ TAPERED IMPLANT 5 X 8.5MM; DENTAL IMPLANT
Catalog Number FNT585
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Osteolysis (2377)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient with removable prosthesis, periodontal condition and smoker.Implant 14 started to move due to periimplantitis and was removed.Bone curettage and collagen filling.Pain, inflammation and abscess were reported as a result of the event.A rog (guided bone regeneration) will be required to replace another implant.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.B3: date of event: unknown / not provided.D6: d6a.If implanted, give date: unknown.D6: d6b.If explanted, give date: unknown.H6: event problem codes: patient code: 1690, 1994.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
FULL OSSEOTITE¿ TAPERED IMPLANT 5 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20366305
Report Number0001038806-2024-02264
Device Sequence Number6783401
Product Code DZE
UDI-Device Identifier00844868003410
UDI-Public(01)00844868003410(17)220718(10)2017070332
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/18/2022
Device Catalogue NumberFNT585
Device Lot Number2017070332
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/18/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale
Patient EthnicityNon Hispanic